Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 273-276
http://dx.doi.org/10.1155/S0161171286000339

Generalized Ramsey numbers for paths in 2-chromatic graphs

1Mathematics Department, The University of Toledo, Toledo 43606, Ohio, USA
2Computer Systems Department, The University of Toledo, Toledo 43606, Ohio, USA

Received 26 April 1984; Revised 6 January 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Meenakshi and P. S. Sundararaghavan, “Generalized Ramsey numbers for paths in -chromatic graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 273-276, 1986. https://doi.org/10.1155/S0161171286000339.